# SDR CA960924011

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20709620102
- Condition: No Picture
- Location: Cockpit Radar
- Component: 20709620102
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAT HAD NO PICTURE ON WEATHER PPI. REPLACED PPI AND TRANSCEIVER. PPI REPLACED SECOND TIME.
